Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 97, NWS Lake Charles, LA

August 12, 2016Evangeline Parish, Rapides Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 12, 2016, 5:24 PM CDT for Evangeline Parish, Rapides Parish, Louisiana. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2016, 5:24 PM CDT (22:24 UTC)
Expired
Aug 12, 2016, 6:15 PM CDT
In force
51 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Evangeline Parish, LA, Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 5:49 PM CDTTSTM WND DMG2 Sse Alexandria, LASHERIFFS DEPT REPORTS TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

195 
WUUS54 KLCH 122224
SVRLCH
LAC039-079-122315-
/O.NEW.KLCH.SV.W.0097.160812T2224Z-160812T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
524 PM CDT FRI AUG 12 2016

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  NORTHERN EVANGELINE PARISH IN CENTRAL LOUISIANA...

* UNTIL 615 PM CDT

* AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF LECOMPTE...OR 9 MILES SOUTH OF ALEXANDRIA...MOVING SOUTH AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALEXANDRIA...GLENMORA...CHENEYVILLE...TURKEY CREEK...
  PINE PRAIRIE...LECOMPTE...BAYOU CHICOT...BEAVER...
  CHICOT STATE PARK...WOODWORTH...FOREST HILL AND MCNARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3125 9228 3097 9227 3096 9228 3094 9228
      3092 9227 3076 9226 3075 9260 3090 9260
      3090 9264 3131 9265
TIME...MOT...LOC 2223Z 351DEG 26KT 3116 9249 

HAIL...<.75IN
WIND...60MPH
 
$$

TINGLER
1 follow-up statement
829 
WWUS54 KLCH 122249
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
549 PM CDT FRI AUG 12 2016

LAC039-079-122315-
/O.CON.KLCH.SV.W.0097.000000T0000Z-160812T2315Z/
RAPIDES LA-EVANGELINE LA-
549 PM CDT FRI AUG 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN RAPIDES AND NORTHERN EVANGELINE PARISHES...

AT 548 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF BUNKIE TO NEAR TURKEY CREEK TO
NEAR GLENMORA...MOVING SOUTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GLENMORA...CHENEYVILLE...TURKEY CREEK...PINE PRAIRIE...LECOMPTE...
BAYOU CHICOT...BEAVER...CHICOT STATE PARK...WOODWORTH...
FOREST HILL AND MCNARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3097 9227 3096 9228 3094 9228 3092 9227
      3076 9226 3075 9260 3090 9260 3090 9264
      3125 9265 3104 9227
TIME...MOT...LOC 2248Z 009DEG 20KT 3091 9229 3092 9248 3105 9262 

HAIL...<.75IN
WIND...60MPH
 
$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:45 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Aug 12, 3:45 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
345 PM CDT FRI AUG 12 2016

.DISCUSSION...
The upper level trough of low pressure confined to the eastern
portion of Louisiana and western Mississippi over the last couple
of days has retrograded west to near the Baton Rouge area this
afternoon...and in response...we have seen flooding rains ramp up
across south central and the extreme northeast half of central
Louisiana as vorticity lobes pinwheel around the upper low.

WSR-88D LCH Dual Pol radar appeared to have the best estimates
using the Dual Pol Storm Total Accumulation (STA) product versus
the Legacy Storm Total Precipitation (STP) product. Widespread 4
to 5 inch estimates were found on the west side of south central
Louisiana and then the rest of south central Louisiana had spiked
up to from 6 inches up to isolated amounts to near 12 inches. Hard
hit areas include the southwestern half of Lafayette Parish...eastern
Vermilion Parish...western Iberia Parish...Lower Saint Martin
Parish...and in Upper Saint Martin and Saint Landry Parishes along
and east of Butte La Rose north to near Palmetto areas.

Temperatures this afternoon varied from low to mid 90s in southeast
Texas where less clouds and little if any rain fell...and quickly
dropped off to the low to mid 70s in the rain cooled air.

The Flash Flood Watch will continue tonight through Saturday
evening for our Louisiana County Warning Area as the upper low
slowly meanders west. By Sunday morning...looks like the heavy
rain system will have shifted into southeast Texas. We are
monitoring our southeast Texas area for a Flash Flood Watch which
may be needed as early as Saturday morning if the westward trend
of heavy rain continues and forecasted QPF values increase. However
...StormTotal QPF currently does not support the issuance of the
FFA at this time for southeast Texas as 3.5 to 3.75 inches of rain
is forecasted through Sunday morning over the much drier soil. In
comparison...An additional 4 to 7 inches of rain with isolated
higher amounts are possible into Louisiana where the heavy rains
are occurring and grounds expected to reach or already saturated.

The upper low will finally move far enough west of the area to
lower the widespread flash flood threat by Saturday night. Above
average chances of rain will still continue for the area and most
likely will still be seeing pockets of flooding here and there
through next week as the airmass will remain moist and unstable as
a weakness aloft continues. The only good news is that high
temperatures will be tempered by clouds and rain. There is more
bad news on the way though...so not feeling good about the
situation until Saturday night. :(

&&

.MARINE...
Approximity to the upper level low across the Louisiana coastal
area will assure numerous showers and thunderstorms developing
overnight and continuing through the afternoons. Small craft
should exercise caution tonight through early Saturday evening as
stormy weather brings gusty winds and locally higher seas to the
northwest Gulf of Mexico. The surface ridge will work back into
the SE U.S. early next week allowing for weak onshore flow to
resume.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  84  73  85 /  80  80  70  60
LCH  78  86  77  87 /  80  80  70  70
LFT  76  84  75  87 /  80  80  50  60
BPT  78  88  77  87 /  50  70  70  80

&&

.LCH Watches/Warnings/Advisories...
LA...Flash Flood Watch through Saturday evening for LAZ027>033-
     041>045-052>055-073-074.

TX...None.
GM...SMALL CRAFT EXERCISE CAUTION until 6 PM CDT this evening for
     GMZ452-455-472-475.

     SMALL CRAFT EXERCISE CAUTION from 1 AM CDT Saturday through
     Saturday evening for GMZ450-452-455-470-472-475.

&&

PUBLIC...06
Hazardous weather outlook, Aug 12, 5:05 AM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
505 AM CDT FRI AUG 12 2016

LAZ027>033-041>045-052>055-073-074-131015-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-
505 AM CDT FRI AUG 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA AND
WEST CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH WILL CONTINUE FOR TODAY. LOW PRESSURE OVER
SOUTHERN MISSISSIPPI WILL MOVE EAST TODAY. THIS SYSTEM COMBINED
WITH VERY RICH TROPICAL MOISTURE WILL BRING SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS TO THE AREA THROUGH TONIGHT. RAINFALL
THROUGH SATURDAY MORNING WILL AVERAGE 2 TO 4 INCHES ACROSS LOWER
ACADIANA AND CENTRAL LOUISIANA AND 1 TO 3 INCHES OVER THE
REMAINDER OF SOUTHWEST LOUISIANA. CONDITIONS WILL BE FAVORABLE FOR
FLASH FLOODING ESPECIALLY OVER THE LOWER ACADIANA AREA. RESIDENTS
ARE URGED TO MONITOR WEATHER CONDITIONS AND BE ALERT FOR RISING
WATER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE FLASH FLOOD WATCH WILL CONTINUE THROUGH SATURDAY EVENING. THE
HEAVIEST RAINFALL IS EXPECTED TO SHIFT WESTWARD TO NEAR THE
SABINE RIVER.

FOR NEXT WEEK...DESPITE DECREASING RAIN COVERAGE...DAYTIME RAIN
CHANCES WILL REMAIN ABOVE NORMAL.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TXZ180-201-215-216-259>262-131015-
TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON-
SOUTHERN JASPER-SOUTHERN NEWTON-
505 AM CDT FRI AUG 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
TEXAS.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED...ESPECIALLY
LATER TODAY AND WILL CONTINUE THROUGH TONIGHT. NO SEVERE WEATHER
IS EXPECTED....BUT LOCALLY HEAVY RAIN WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
RAINFALL IS EXPECTED TO BECOME MORE WIDESPREAD ON SATURDAY...WITH
RAINFALL AMOUNTS ACROSS EAST TEXAS AVERAGING AROUND ONE HALF OF AN
INCH FRIDAY AND FRIDAY NIGHT...AND 2 TO 3 INCHES SATURDAY AND
SATURDAY NIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE.

THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DECREASE SUNDAY AND
INTO THE UPCOMING WORK WEEK.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GMZ430-432-435-450-452-455-470-472-475-131015-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
505 AM CDT FRI AUG 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
OVER THE GULF WATERS AND ADJACENT LAKES/BAYS THROUGH TONIGHT...ESPECIALLY
OVER THE WATERS EAST OF CAMERON. NO WIDESPREAD SEVERE
THUNDERSTORMS ARE EXPECTED...HOWEVER ISOLATED STRONG TO SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT
LIGHTNING...WATERSPOUTS...AND HEAVY RAINFALL REDUCING VISIBILITY
TO LESS THAN ONE NAUTICAL MILE ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PERIODS OF NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY
OVER THE GULF WATERS AND ADJACENT LAKES AND BAYS. NO WIDESPREAD
SEVERE THUNDERSTORMS ARE EXPECTED...HOWEVER ISOLATED STRONG TO
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT
LIGHTNING...WATERSPOUTS...AND HEAVY RAINFALL REDUCING VISIBILITY
TO LESS THAN ONE NAUTICAL MILE ARE POSSIBLE.

THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DECREASE SUNDAY AND
INTO THE UPCOMING WORK WEEK.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 12, 4:21 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
421 PM CDT FRI AUG 12 2016

LAZ028-029-122215-
RAPIDES LA-AVOYELLES LA-
421 PM CDT FRI AUG 12 2016

...SPECIAL WEATHER STATEMENT...

AT 420 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOLLOWAY...OR 11 MILES EAST OF PINEVILLE...MOVING SOUTH AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...BUNKIE...CHENEYVILLE...EFFIE...LECOMPTE...KOLIN...
LIBUSE...RUBY...DEVILLE...HOLLOWAY...POLAND...ECHO...
ESLER REGIONAL AIRPORT AND CENTERPOINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3146 9217 3145 9215 3143 9216 3141 9215
      3139 9212 3138 9212 3137 9209 3135 9208
      3134 9209 3133 9208 3095 9216 3104 9251
      3145 9233 3147 9224 3147 9216
TIME...MOT...LOC 2120Z 019DEG 20KT 3139 9223

TINGLER
Special weather statement, Aug 12, 4:57 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 PM CDT FRI AUG 12 2016

LAZ028-029-032-122300-
EVANGELINE LA-RAPIDES LA-AVOYELLES LA-
457 PM CDT FRI AUG 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...NORTHEASTERN EVANGELINE
AND SOUTHWESTERN AVOYELLES PARISHES UNTIL 600 PM CDT...

AT 457 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES SOUTHWEST OF MONTGOMERY TO NEAR KOLIN.
MOVEMENT WAS SOUTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...BUNKIE...GLENMORA...BOYCE...CHENEYVILLE...
LENA...HINESTON...ALEXANDRIA INTERNATIONAL AIRPORT...BALL...
LECOMPTE...KOLIN...LIBUSE...FLATWOODS...PARADISE...CLIFTON...TIOGA...
OTIS...SIEPER AND ELMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3149 9270 3150 9268 3145 9271 3145 9268
      3140 9269 3140 9267 3139 9266 3145 9233
      3086 9213 3103 9283 3125 9283 3129 9288
      3132 9288 3133 9296 3137 9295 3137 9292
      3139 9291 3139 9289 3142 9287 3152 9272
TIME...MOT...LOC 2157Z 356DEG 14KT 3155 9297 3124 9232

TINGLER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:21 PM CDTSpecial Weather StatementLCHAvoyelles54 min
Aug 12, 1:59 AM CDTAreal Flood AdvisoryLCHSaint Landry2 hr
Aug 12, 5:35 AM CDTAreal Flood AdvisoryLCHIberia, Lafayette, Saint Martin, Vermilion115 min
Aug 12, 6:35 AM CDTFlash Flood WarningLCHIberia, Lafayette, Saint Martin, Vermilion115 min
Aug 12, 6:56 AM CDTSpecial Weather StatementLCHLafayette64 min
Aug 12, 7:41 AM CDTRiver Flood WarningLCHLafayette, Vermilion35 days
Aug 12, 8:24 AM CDTFlash Flood WarningLCHIberia, Lafayette, Saint Martin, Vermilion6 hr
Aug 12, 10:12 AM CDTFlash Flood Warning EmergencyLCHIberia, Lafayette, Saint Martin5 hr
Aug 12, 10:38 AM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin14 days
Aug 12, 10:48 AM CDTFlash Flood WarningLCHEvangeline, Lafayette, Saint Landry, Saint Martin3 hr
Aug 12, 11:16 AM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary5 hr
Aug 12, 2:12 PM CDTFlash Flood WarningLCHAcadia, Avoyelles, Evangeline, Iberia, Lafayette, Saint Landry and 2 more5 hr
Aug 12, 3:30 PM CDTAreal Flood AdvisoryLCHAvoyelles2 hr
Aug 12, 4:07 PM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary6 hr
Aug 12, 4:21 PM CDTSpecial Weather StatementLCHRapides54 min
Aug 12, 4:57 PM CDTSpecial Weather StatementLCHRapides63 min
Aug 12, 5:37 PM CDTSpecial Weather StatementLCHVernon38 min
Aug 12, 5:52 PM CDTSevere Thunderstorm WarningLCHAllen, Rapides, Vernon38 min
Aug 12, 6:15 PM CDTSpecial Weather StatementLCHEvangeline45 min
Aug 12, 6:24 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry66 min
Aug 12, 6:31 PM CDTSpecial Weather StatementLCHSaint Landry59 min
Aug 12, 6:52 PM CDTSmall Craft AdvisoryLCH36 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.